# SDR GTIA2025012738698

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 24,860 hours, 10,537 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Misinstalled
- Location: Zone 400
- Part time: 2,412 hours, 1,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIR ENG 1 BLEED FAULT ECAM ON CLIMB OUT. PREFORMED RESET PER EQRH THAT CLEARED ECAM BUT BLEED SD PAGE SHOWS ENG 1 IP VAVLE IN AMBER -PER TSM 36-11-00-810-980-A  FOUND SENSE LINE CROSS THREADED + #1 ENG PRV DEFECTIVE. REPLACED SESE LINE + UNION PER AMM 36-11-49 + REPLACED #1 ENG PRV PER AMM 36-11-52. OPS + LEAK CHECK NORMAL
